# SDR AALA201801029042

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 51,481 hours, 14,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMING INDICATOR DOES NOT POP OUT WHEN DOOR IS ARMED.  ADJUSTED THE DOOR HANDLE IAW AMM 52-11-13. CHECKED OK.
